# SDR UALA2013030101241

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 66,887 hours, 24,677 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'C' ZONE EEL ROW 29 ABC 37ABC INOPERATIVE.  REMOVED AND REPLACED FEEDER IAW B757 MM, OPS CHECKS GOOD.
